Armenian Journal of Mathematics

Items where Subject is "58-xx Global analysis, analysis on manifolds"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 3.

Firuzi, Farshad and Alipour-Fakhri, Yousof and Peyghan, Esmaeil (2017) Characterization of the Unit Tangent Sphere Bundle with $ g $-Natural Metric and Almost Contact B-metric Structure. Armenian Journal of Mathematics, 9 (1). pp. 43-59. ISSN 1829-1163

Eftekharinasab, Kaveh (2016) Fr\'{e}chet Lie Algebroids and Their Cohomology. Armenian Journal of Mathematics, 8 (1). pp. 77-85. ISSN 1829-1163

Khachatryan, Ishkhan (2009) On Some Formulas for the Index of a Linear Bounded Operator. Armenian Journal of Mathematics, 2 (3). pp. 94-101. ISSN 1829-1163

This list was generated on Sat Mar 6 12:24:51 2021 AMT.